# SDR R61A201908220906

- Difficulty date: August 22, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED SHEAR CLIP FR 17 STR 27-28R. REMOVED AND REPLACED SHEAR CLIP AT FR17 STR 28R-27R REF SRM 51-40-08, APPLIED SURFACE PROTECTION TO SHEAR CLIP AT FR 17 STR 27-28R REF SRM 51-23-06 PAINT AND CPM 51-25-00.  A/C REMAINS IN CHECK
